MathSciNet Relay Station
MathSciNet bibliographic data
MR2219114 (2007j:14004) 14C05 (14E15 14F05 16S99 18E30)
Bezrukavnikov, Roman; Finkelberg, Michael; Ginzburg, Victor Cherednik algebras and Hilbert schemes in characteristic $p$. With an appendix by Pavel Etingof. Represent. Theory 10 (2006), 254–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement